# SDR DALA2016031202057

- Difficulty date: March 11, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 62,599 hours, 21,160 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE PANEL AT E7 RACK INSTALLATION HAS EXFOLIATING CORROSION. CORROSION BEYOND ALLOWABLE LIMITS OF SRM 53-00-53,  MATERIAL LOSS 80 PERCENT. REPLACED SIDE PANEL 146N15391U10 IAW ER/A 373211-14MA AND DWG 146N5413, SHT 1 AND DWG 146N5390.
